Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LLIH3020

Member
  • Total Reviews

    3
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About LLIH3020

  • Rank
    New Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1,037 profile views
  1. Hi everyone, I recently stopped taking accutane because my insurance stopped covering it and I couldn't afford to pay out of pocket. I was on 30mg for the first month, then 40mg for the next 3 months. A few days after I stopped the accutane I began to get really weird headaches. It's on both sides of my head, but never on both sides at the same time (it switches sides every few days). It feels like someone is pinching my head at different levels of intensity. I know that's a weird explanation, b
  2. I figured it out.... my fatigue cleared up as soon as I stopped taking daily multivitamins
  3. LLIH3020

    Not Sure If I Should Take Accutane

    Did you continue taking accutane and did you have any brain fog?? I'm experiencing these symptoms right now
  4. Hi everyone, I am just about to finish my first month of accutane, and I've been taking 30mg per day. I have had several side effects such as achy joints and muscles (neck pain, back pain, ribs are sore), dry eyes, mild/moderate upper abdominal pain and a little headache now and then. But all of these things are perfectly tolerable...... except for the fatigue. About an hour after I take my dose (around 5pm) I start to get tired and can't maintain concentration on anything! It is so unbelievabl
  5. LLIH3020

    Eh

    Eh

    It cleared me up for about a week. It's great for Anti-aging, but not for my stubborn, hormonal acne.
  6. **UPDATE on 02/2017- I'm changing my rating to 1 star**

    *** 02/2017-- I'm leaving my original review from July 2016 at the bottom. I went off Yaz in September 2016, and that time it was for good. I never had any mood problems while taking Yaz, but when I stopped taking it I developed full-blown Panic Disorder. I'm talking about panic attacks everyday, and the constant feeling like something bad was about to happen. My heart rate was a constant 110-120 beats per minute. My life was hell for 3 months until December when it started to go away. DO NOT go
  7. LLIH3020

    Extremely High DHEA-S, No PCOS

    Extremely High DHEA-S, No PCOS

    I take 50mg a day. Sometimes when I'm starting to break out a little, I take 100mg. (My Dermatologist has approved this) Not to sound too dramatic, but spironolactone has changed my life. It has cleared 95% of my breakouts. Even though my acne has never been cystic, it is very severe. I would get tiny pustules all over my body which looked like folliculitis. Even my stomach had acne!! Everyone thought I had PCOS until an ultrasound proved them wrong. For some reason my adrenal glands produc
  8. I'm in the same boat. My DHEA-S was over 650. Yaz and 50mg of Spironolactone changed my life. Get a young, female provider to prescribe you spironolactone- they can relate better. I've moved several times and the only times I had a problem getting spironolactone was from a male provider or an older female. (no offense to them) I have to warn you though, getting off yaz is HELL. I tried to go off it and a month later I had the WORST acne of my life. After 3 days of that, I was back on it agai
×